# SDR NACA2023032000001

- Difficulty date: March 20, 2023
- Submitted: March 25, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,786 hours, 18,424 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG R ENG PRV. PERFORMED FIM 36-10 FT 847, FOUND PRSOV TERMINAL 3 LOOSE, SECURED TERMINAL. PERFORMED AMM 36-23-01 NO FAULTS NOTED.
